# SDR SWAA2024042573852

- Difficulty date: April 11, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 33,766 hours, 16,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVER WING EXIT SIGN LIGHTS INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)] OPS CHECK GOOD.;[02] INSPECTION COMPLETED ON CORRECTIVE ACTION #1 FOR BATTERY PACK REPLACEMENT AND SATISFACTORY OPS CHECK.
